# SDR ASAA2023061043514

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,563 hours, 12,200 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TD5F
- Condition: Failed
- Location: E/E Bay, E8-1
- Part time: 47,464 hours, 14,933 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK FOUND HF #2 ANNUNCIATING FAIL. GROUNDED - YES. REMOVED AND REPLACED #2 HF TRANSCEIVER IN REFERENCE WITH B737-900 AMM 23-11-21-400-801.
